Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière, É., Hubard, A., & De Mesmay, A. N. (2015). Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry, 53(3), 587–620. https://doi.org/10.1007/s00454-015-9679-9
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595
Fulek, R., Pelsmajer, M., & Schaefer, M. (2015). Hanani-Tutte for radial planarity (Vol. 9411, pp. 99–110). Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA: Springer. https://doi.org/10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038   OA
Huszár, K., & Rolinek, M. (n.d.). Playful Math - An introduction to mathematical games. IST Austria.
View | Files available
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek, J., & Wagner, U. (2014). On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry, 52(1), 1–33. https://doi.org/10.1007/s00454-014-9584-7
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159   OA
Mabillard, I., & Wagner, U. (2014). Eliminating Tverberg points, I. An analogue of the Whitney trick. In Proceedings of the Annual Symposium on Computational Geometry (pp. 171–180). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582134
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry, 53(1), 64–79. https://doi.org/10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244   OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2013). Untangling two systems of noncrossing curves. Presented at the GD: Graph Drawing and Network Visualization, Bordeaux, France: Springer. https://doi.org/10.1007/978-3-319-03841-4_41
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, M., Krcál, M., Matoušek, J., Vokřínek, L., & Wagner, U. (2013). Extending continuous maps: Polynomiality and undecidability. In 45th Annual ACM Symposium on theory of computing (pp. 595–604). Palo Alto, CA, United States: ACM. https://doi.org/10.1145/2488608.2488683
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed